Adaptive greedy techniques for approximate solution of large rbf systems

Schaback, Robert and Wendland, Holger (2000) Adaptive greedy techniques for approximate solution of large rbf systems. Numerical Algorithms, 24 (3). pp. 239-254. ISSN 1017-1398

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Holger Wendland
Date Deposited: 06 Feb 2012 19:54
Last Modified: 04 Apr 2012 11:09
URI: http://sro.sussex.ac.uk/id/eprint/22929
📧 Request an update